# SDR CA041013009

- Difficulty date: October 7, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Hughes 269C1
- Aircraft time: 4,200 hours
- Engine: Lyc HO360C1A
- System (JASC): 2300 · Communications System
- Part: Switch
- Part number: M880511104
- Condition: Malfunctioned
- Location: Grip
- Component: Grip, Schler
- Component part number: 269A7199
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

(CAN)TRIGGER SWITCH MALFUNCTION, NO TRANSMISSION.  REPLACED SWITCH P/N M8805/111-04.
